# SDR DALA2025040802712

- Difficulty date: April 4, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 76,400 hours, 29,170 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0894598) CORROSION ON SKIN OF RUDER TRAILING EDGE STA RUD STA 257 APROX LH SIDE AT RUDDER. SKIN OF RUDER TRAILING EDGE STA RUDSTA 257 APROX LH SIDE AT RUDDER. WAS REPAIRED PER B737-800 SRM 55-40-01-2R PROCEDURE 2 REPAIR 2 AND ( LEVEL CORROSION II ) PER B737-800 SRM 55-40-01-1A PROCEDURE 3.
